# SDR SWAA2017111517835

- Difficulty date: November 14, 2017
- Submitted: November 15, 2017
- Operation: Air carrier
- Aircraft: N8603F
- Make and model: Boeing 737-8H4
- Aircraft serial: 38875
- Aircraft time: 19,856 hours, 8,479 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 111A1111
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT MAIN LANDING GEAR WHEEL WELL WING REAR SPAR BULKHEAD WEB CRACKED BETWEEN RBL 28 TO RBL 37.  REPAIRED THE BULKHEAD IAW SRM.
